On a class of rings
Fundamenta Mathematicae, Tome 48 (1959) no. 3, pp. 355-359
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_48_3_355_359,
author = {B. Gleichgewicht},
title = {On a class of rings},
journal = {Fundamenta Mathematicae},
pages = {355--359},
year = {1959},
volume = {48},
number = {3},
doi = {10.4064/fm-48-3-355-359},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-48-3-355-359/}
}
B. Gleichgewicht. On a class of rings. Fundamenta Mathematicae, Tome 48 (1959) no. 3, pp. 355-359. doi: 10.4064/fm-48-3-355-359
Cité par Sources :